Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 362068, 12 pages
http://dx.doi.org/10.1155/2008/362068
Research Article

Green's-Like Relations on Algebras and Varieties

1Institut für Mathematik, Universität Potsdam, D-14415 Potsdam, PF 601553, Germany
2Department of Mathematics and Computer Science, University of Lethbridge, Lethbridge, AB., Canada T1K 3M4

Received 13 September 2007; Accepted 30 October 2007

Academic Editor: Robert H. Redfield

Copyright © 2008 K. Denecke and S. L. Wismath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Howie, Fundamentals of Semigroup Theory, Clarendon Press, Oxford, UK, 1995. View at Zentralblatt MATH Β· View at MathSciNet
  2. K. Denecke and S. L. Wismath, Hyperidentities and Clones, vol. 14 of Algebra, Logic and Applications, Gordon and Breach Science, Amsterdam, The Netherlands, 2000. View at Zentralblatt MATH Β· View at MathSciNet
  3. K. Denecke and P. Jampachon, β€œRegular elements and Green's relations in Menger algebras of terms,” Discussiones Mathematicae: General Algebra and Applications, vol. 26, no. 1, pp. 85–109, 2006. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. T. Evans, β€œThe lattice of semigroup varieties,” Semigroup Forum, vol. 2, no. 1, pp. 1–43, 1971. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. A. P. Birjukov, β€œVarieties of idempotent semigroups,” Algebra i Logika, vol. 9, pp. 255–273, 1970. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. C. F. Fennemore, β€œAll varieties of bands—I,” Mathematische Nachrichten, vol. 48, pp. 237–252, 1971. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. C. F. Fennemore, β€œAll varieties of bands—II,” Mathematische Nachrichten, vol. 48, pp. 253–262, 1971. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. J. A. Gerhard, β€œThe lattice of equational classes of idempotent semigroups,” Journal of Algebra, vol. 15, no. 2, pp. 195–224, 1970. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. J. A. Gerhard and M. Petrich, β€œVarieties of bands revisited,” Proceedings of the London Mathematical Society, vol. 58, no. 2, pp. 323–350, 1989. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet